MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Ranger?; Drug-Eluting Peripheral Transluminal Angioplasty Catheter

BOSTON SCIENTIFIC CORPORATION Ranger?; Drug-Eluting Peripheral Transluminal Angioplasty Catheter
Model Number H74939419601510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 06/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that target lesion revascularization (tlr) occurred requiring additional intervention.The target lesion was located in the mid superficial femoral artery of the right leg.On (b)(6) 2025, a 6.0 x 150 mm, 150 cm ranger drug-coated balloon was selected for use in a clinical study.The balloon was inflated once at 14 atmospheres for 180 seconds.On (b)(6) 2026, the patient underwent target lesion revascularization using a drug-coated balloon.Then it resulted in a new hospitalization on the same day.On jun.2, 2026, the event was considered resolved.

Brand Name
Ranger?
Common Device Name
Drug-Eluting Peripheral Transluminal Angioplasty Catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key25725387
Report Number2124215-2026-36041
Device Sequence Number13201568
Product Code ONU
UDI-Device Identifier08714729976189
UDI-Public(01)08714729976189(17)261018(10)10856H24
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH74939419601510
Device Catalogue NumberH74939419601510
Device Lot Number10856H24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Supplement Date Received by ManufacturerNot provided
08/26/2026
Initial Report FDA Received Date07/06/2026
Supplement Report FDA Received Date08/19/2026
09/18/2026
Date Device Manufactured10/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale
Patient Weight193 LB